- -

Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique

Show full item record

Casabán Bartual, MC.; Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD. (2015). Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique. Communications in Nonlinear Science and Numerical Simulation. 24(1):86-97. doi:10.1016/j.cnsns.2014.12.016

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64197

Files in this item

Item Metadata

Title: Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper presents a full probabilistic description of the solution of random SI-type epidemiological models which are based on nonlinear differential equations. This description consists of determining: the first ...[+]
Subjects: Random SI-type epidemiological models , First-order nonlinear random differential equations , Random Variable Transformation technique , First probability density function
Copyrigths: Reserva de todos los derechos
Source:
Communications in Nonlinear Science and Numerical Simulation. (issn: 1007-5704 ) (eissn: 1878-7274 )
DOI: 10.1016/j.cnsns.2014.12.016
Publisher:
Elsevier
Publisher version: https://dx.doi.org/10.1016/j.cnsns.2014.12.016
Thanks:
This work has been partially supported by the Ministerio de Economia y Competitividad Grants MTM2013-41765-P and TRA2012-36932.
Type: Artículo

This item appears in the following Collection(s)

Show full item record